On the distribution of the time of the first exit from an interval and the value of a jump over the boundary for processes with independent increments and random walks

  • V. F. Kadankov
  • T. V. Kadankova


For a homogeneous process with independent increments, we determine the integral transforms of the joint distribution of the first-exit time from an interval and the value of a jump of a process over the boundary at exit time and the joint distribution of the supremum, infimum, and value of the process.
How to Cite
Kadankov, V. F., and T. V. Kadankova. “On the Distribution of the Time of the First Exit from an Interval and the Value of a Jump over the Boundary for Processes With Independent Increments and Random Walks”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 10, Oct. 2005, pp. 1359–1384, https://umj.imath.kiev.ua/index.php/umj/article/view/3691.
Research articles